# SDR CALA2024110400993

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832FAL
- Aircraft time: 55,811 hours, 20,698 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulted
- Location: Wx Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GPWS INOP LIGHT ON NO CB'S TRIPPED UPON ARRIVAL. CYCLED GPWS CB B7 ON P18-1. ACP GPWS BITE REF AMM 34-46 TASK 801, NO CURRENT FAULTS OR FAULT HISTORY OPS CHK NORMAL ON THE GRND LAX. CHECK TDB EFFECTIVITY. REF LOG 9743751. LOADED NEW TERRAIN DATABASE SOFTWARE VERSION 642. OPS CHK. GOOD. NO FAULT OBSERVED. REF AMM 34-46-00-700-801/802 AND 34-46-00-710-804-00. NO CB'S TRIPPED UPON ARRIVAL. CYCLED GPWS CB B7 ON P18-1. ACP GPWS BITE REF AMM 34-46 TASK 801, NO CURRENT FAULTS OR FAULT HISTORY OPS CHK NORMAL ON THE GRND LAX. CHECK TDB EFFECTIVITY. LOADED NEW TERRAIN DATABASE SOFTWARE VERSION 642. OPS CHK. GOOD. NO FAULT OBSERVED. REF AMM 34-46-00-700-801/802 AND 34-46-00-710-804-00.
